# SDR IXXA9700126

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE FLOOR SUPPORT BEAM AT RIGHT BUTT LINE 45.0, AT FUSELAGE STATION 1440.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION OF TWO REPAIR DOUBLERS IN ACCORDANCE WITH DER APPROVED SKETCH C59-R06 AND ENGINEERING ORDER 51-DC8-588.
